# SDR UPS804273

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1645
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND CORROSION ON THE AFT FUSELAGE LONGERON AT STATION 1645 TO 1700 AND LONGERON 35R.  MAINTENANCE CUT OUT DAMAGED AREA, INSTALLED REPLACEMENT LONGERON PER SRM 53-2-2 AND FABRICATED REPAIR SPLICE AND INSTALLED PER SRM 53-1-22, 51-1-20D.
